# SDR GLBA200810201

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,404 hours, 42,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED MAINTENANCE A CHAFE IN AN EXISITING PATCH BETWEEN FRAME 6 & 7 AT STRINGER 15L WAS FOUND.   MX REPLACED CHAFED INSERT PATCH IAW SRM 51-70.
